U.S. doctors online nowAsk doctors free
Canada
A 23-year-old female asked:

Can mixing lorazapan, 0.1 mg oxycontin , and clonindine 0.1mg be potentially dangerous? (when taking more then recommended) fianc is always sleeping.

2 doctor answers5 doctors weighed in
Dr. Wojciech Zolcik
Psychiatry 29 years experience
Mixing pills: Yes. both lorazepam and oxycontin decrease breathing, and clonidine lowers blood pressure. It could lead to someone to stop breathing and die in their sleep.
Dr. Eric Weisman
Neurology 36 years experience
Yes: Clonidine is a pre-synaptic alpha agonist which lowers BP. OcyContin is a narcotic which can cause respiratory deppression especially if combined with another CNS depressant like Lorazepam. The situation should be brought to the attention of the prescribing physician. Only take the medication as prescribed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.